# SDR MJYA0612063

- Difficulty date: December 13, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N784TW
- Make and model: Doug DC-9-15F
- Aircraft serial: 47014
- Aircraft time: 52,432 hours, 65,447 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Amplifier
- Part number: 5223120005
- Part serial: 8857
- Condition: Failed
- Location: Adi
- Stage of operation: CL
- How discovered: V
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, CAPTAIN'S ADI FROZE IN THE VERTICAL POSITION WITH THE COMPUTER FLAG SHOWING.  CAPTAIN'S COMPASS FROZE WITH THE COMPASS FLAG SHOWING.
